Article (Scientific journals)
Phase transitions and noise sensitivity on the Poisson space via stopping sets and decision trees
Last, Guenter; Peccati, Giovanni; Yogeshwaran, Dhandapani
2023In Random Structures and Algorithms, 63 (2), p. 457-511
Peer Reviewed verified by ORBi
 

Files


Full Text
OSSS.pdf
Author preprint (793.48 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Last, Guenter;  Karlsruhe Institute of Technology > Institute for Stochastics
Peccati, Giovanni ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
Yogeshwaran, Dhandapani;  Indian Statistical Institute, Bangalore > Theoretical Statistics and Mathematics Unit
External co-authors :
yes
Language :
English
Title :
Phase transitions and noise sensitivity on the Poisson space via stopping sets and decision trees
Publication date :
2023
Journal title :
Random Structures and Algorithms
ISSN :
1042-9832
Publisher :
John Wiley & Sons, Hoboken, United States - New Jersey
Volume :
63
Issue :
2
Pages :
457-511
Peer reviewed :
Peer Reviewed verified by ORBi
FnR Project :
FNR11756789 - Fluctuations Of Random Geometric Structures, 2017 (01/06/2018-30/11/2021) - Giovanni Peccati
Available on ORBilu :
since 24 January 2021

Statistics


Number of views
116 (8 by Unilu)
Number of downloads
34 (0 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
0
OpenCitations
 
1

Bibliography


Similar publications



Contact ORBilu